Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can aspirin be taken safely during the last 3 months of pregnancy ? Does it cause any harm to the fetus and mothers health ?

Hi I am 35 weeks pregnant .. MY gync had adviced me to take ecospirin 75 from 5 month.. Few hours back accidentally happened to go through the cover of the tablet and found that its not safe to take aspirin during last 3 months of pregnancy as it might cause bleeding in both fetus and mother.. Please help me!
Wed, 25 Jan 2012
Report Abuse
Question is related to
Drug/Medication
OBGYN 's  Response
Hello
Generally aspirin is considered to be to unsafe in pregnancy and you should avoid it altogether.But there are some specific conditions where doctors believe that a low dose aspirin therapy is beneficial.You need to find out why your doctor advised aspirin and if you are risk of some other complication.Talk to your doctor and find out if you are at risk for any of those specific conditions that benefit from aspirin therapy.
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hello Bhavani;
welcome to HealthcareMagic
Ecosprin 75 ia Aspirin a drug which prevents platelets from coming together and cause clotting of blood so it is used to make the blood thin.The reason your Gynaec might have prescribed may be due to some conditions that may lead to clotting of blood and may pose problem for your baby.Please consult and discuss it with your doctor and she will explain you in detail what your problem is and the reason you need to take Ecosprin.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... i havehad 3 miscarriages this is my forth pregnany i had a chromozome test done that came out fine but im now 4 weeks pregnant again my doctor want to put me on heparin once he sees the baby sac so i just wanted to know can i take baby aspirin or will it harm me do i need to ask my doctor??

doctor1 MD

hello, i am 30 year old. I had typhoid fever (in first month of pregnancy) for about 20 days, i had taken Cepodome b.d. for 9 days, dexamethasone ( one tablet per day for 3 days), and oflox b.d 400mg for 10 days. please guide me for any side effects of these medicines on fetus and is it safe to carry my pregnancy

doctor1 MD

My name is Zhanna I am from Indonasia. My menstruation was delay for 1 month, I was breastfeeding still. I felt noises and tiredness, I thought I am pregnant and I did pregnancy test which was negative, so I went to see Gynecologist . He said that I am not pregnant, feeling noises and tiredness also menstruation delay can be during breastfeeding . He advised me to take Primolut. So I took Primolut 2 weeks during my summer holidays, after holidays I stopped Primolut and was waiting my menstruation but it didn t come so I thought I am sick so I went to the doctor to check what is it happening to my health becours I was still feeling noises and tired. I also did e-xray on my nose. After I decided to go to the another Gynecologist to check again and he said that I am 2 month Pregnant. I was surprised and also worried about my baby becours I was taking Primolut during 2 weeks pregnancy. Please advise me can it harm my baby or any side affects Thanks a lot

Recent questions on  Aspirin

doctor1 MD

Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.

doctor1 MD

I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.

doctor1 MD

Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.

Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.

Is this because of the herbresser that I take 3 times a day?

Other drug that I take;

- Aspirin 1 x 100 mg

- Plavix 1 x 75 mg

- Lipitor 1 x 10 mg.

Appreciate your inputs on my above complaints. Thank you very much

doctor1 MD

Hi, I am 55 years old Indian. Suffered and survived a heart attack in year 2000. Angiogram was done and about 30 % of LAD was blocked. Doctor advised not to do stenting, only on medications and was advice to take care diet and exercise. Currently on tab enalapril and aspirin. Missed heart beat is worrying me. Pls advice

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...